MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6290
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communicator power cord was sparking.A boston scientific company representative discussed with the patient and opted to replace the communicator and the communicator power cord.The communicator was deactivated.No adverse patient effects were reported.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT SHANGHAI LTD
600 tian lin rd
shanghai, 020 20023 3
CH   200233
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23907848
Report Number2124215-2025-93349
Device Sequence Number15943627
Product Code OSR
UDI-Device Identifier00802526585609
UDI-Public(01)00802526585609
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Device Catalogue Number6290
Device Lot Number5987421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale